# SDR CA060714003

- Difficulty date: July 4, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 15,695 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D249503
- Condition: Failed
- Location: Deice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB FLIGHT CREW NOTED VISUALLYTHAT WING DE-ICER BOOTS WERE INFLATED AND WOULD NOT DEFLATE. FLIGHT CREW SELECTED BLEED AIR CLOSED RESULTING IN BOOTS DEFLATING AND RETURNED TO DEPARTURE BASE.  MAINTENANCE FOUND THE DE-ICE TIMER TO BE CAUSE OF FAULT. TIMER REPLACED WITH OVERHAULED ITEM AND SYSTEM CHECKED OKAY. (TC 20060714003)
